Bell Inequalities with Schrödinger Cats

Reid M.D. (2001) Bell Inequalities with Schrödinger Cats. Zeitschrift fur Naturforschung - Section A Journal of Physical Sciences, 56 1-2: 220-223.

Author Reid M.D.
Title Bell Inequalities with Schrödinger Cats
Journal name Zeitschrift fur Naturforschung - Section A Journal of Physical Sciences   Check publisher's open access policy
ISSN 0932-0784
Publication date 2001
Sub-type Article (original research)
Volume 56
Issue 1-2
Start page 220
End page 223
Total pages 4
Subject 1606 Political Science
Keyword Bell Inequalities
Schrödinger Cats
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 12 Jul 2016, 01:32:42 EST by System User